# SDR VQIA201606080016

- Difficulty date: May 25, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 4851
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Part number: 1806B000002
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED AN AIR PACK NR 2 FAULT ON CLIMBOUT.  THE NR 1 PACK HAD BEEN PREVIOUSLY DEFERRED IAW MEL 21-52-01-07 AND LOCKED OUT.  THE FLIGHT CREW FOLLOWED FCOM AND QRH PROCEDURES AND DIVERTED.   THE ACFT NEVER LOST CABIN PRESSURE.  UPON ARRIVAL, TECHS REPAIRED THE NR 1 PACK BY REPLACINGTHE REGULATOR IAW AMM 21-51-51 PB 401 AND REPAIRED THE NR 2 PACK BY REPLACING THE ACSC IAW AMM 21-61-34- PB401.  THE ACFT WAS RETURNED TO SERVICE AND DEPARTED, NO PACK RELATED FAULTS NOTED ON SUBSEQUENT FLIGHTS.
